# SDR DALA2015031102128

- Difficulty date: March 10, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 83,337 hours, 35,068 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1809 BULKHEAD LT FED OUTER CHORD HAS A ONE INCH CRACK AFT OF AND JUST BELOW STRINGER 7. REPAIRED IAW SRM 53-80-08.
